# SDR CA960311014

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B100
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corrosion
- Location: Aileron
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AILERON DEVELOPED A CRACK. DURING THE REPAIR, NEW SKINS WERE ORDERED AFTER FINDING HEAVY CORROSION AFTER REMOVING THE SKIN. SUBMITTER STATES THAT THIS COULD NOT BE SEEN FROM THE OUTSIDE.
